# SDR QXEA2012012600073

- Difficulty date: January 26, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,166 hours, 27,345 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 196-236
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24P IS CORRODED BETWEEN STA 196 AND 236. AIRCRAFT IS DOWN FOR C CHECK.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  COMPLIED WITH TASK CARD RD 8/4-53-4291 AND RD 8/4-53-4311.  APPLIED ALUMINIZED COATING AND CPC IAW SRM 51-25-15-02-01 AND AMM 51-25-01-390-801.
